Solvability of coupled systems of hybrid fractional differential equations and inclusions Online publication date: Fri, 16-Nov-2018
by Nana Jin; Shurong Sun
International Journal of Dynamical Systems and Differential Equations (IJDSDE), Vol. 8, No. 4, 2018
Abstract: In this paper, we investigate the boundary value problems of the coupled systems of hybrid fractional differential equations and inclusions with coupled boundary conditions involving Caputo fractional derivative. By means of Leary-Schauder alternative and Bohnenblust-Karlin fixed point theorem, some results concerning the existence of solutions are obtained. At the same time, we also give the relationship between solutions and upper and lower solutions. Finally, examples are presented to illustrate our main results.
Online publication date: Fri, 16-Nov-2018
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Dynamical Systems and Differential Equations (IJDSDE):
Login with your Inderscience username and password:
Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.
If you still need assistance, please email email@example.com